MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE SILCOSOFT; TRACHEOSTOMY TUBE AND TUBE CUFF

TRACOE MEDICAL GMBH TRACOE SILCOSOFT; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number REF 373-4.0-C45
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A photo of the reported product was provided, which appeared to indicate that the tracheostomy tube size (inner diameter) was correctly labeled on the neck plate and the packaging as 4mm.However, on the pilot balloon, the tube size was labeled as 3.5 mm.The investigation of batch records and remaining stock at the distributors shows that all other products of this batch are labelled correctly.In addition, no other complaint regarding this mislabelling error has been received.There is a strong indication that this is a one-off case, caused by a mix-up of a pilot balloon in the assembly process.This process has been modified to prevent future occurence.
 
Event or Problem Description
Tracheostomy tube tracoe silcosoft with size 4.0 printed on the wing and package labelling, but a different size 3.5 printed on the pilot balloon.The size on the balloon is wrong.

Brand Name
TRACOE SILCOSOFT
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer strasse 1
nieder-olm, rp 55268
GM  55268
MDR Report Key11062366
Report Number3003361161-2020-00001
Device Sequence Number3692070
Product Code JOH
UDI-Device Identifier04035324031399
UDI-Public04035324031399
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberREF 373-4.0-C45
Device Catalogue NumberREF 373-4.0-C45
Device Lot Number1000166737
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1